| Model Number |
SBC-580 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient's age was around 40 years.No event date was given, therefore an approximate date of (b)(6) 2018 was used as the event date.The complainant was unable to provide the suspect device upn and lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a seal biopsy valve was used during a colonoscopy procedure performed on an unknown date.According to the complainant, during the procedure, the lid of the seal biopsy valve came open when removing a device causing fluid to leak and got on to a caregiver's face.An irrigation to the caregiver's eyes was done for 15 minutes.There was no known impact or consequence to the patient as a result of this event.The caregiver was reported to be fine.